# SDR HNAA2012090300936

- Difficulty date: September 3, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- Engine: Pwa PW120A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 242-252
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERCOSTAL AT STRINGER 27S FROM BS 242 TO 252 IS CORRODED AND CRACKED AT FORWARD END.  ALODINED AND HEAT TREATED NEW INTERCOSTAL IAW DWG 85320813.  COMPLIED WITH CONDUCTIVITY CHECK, ALODINED AND PRIMED.  INSTALLED NEW FABRICATED INTERCOSTAL IAW DWG 85320854.  CONDUCTIVITY CHECKED GOOD.
